Please use this identifier to cite or link to this item:
https://hdl.handle.net/20.500.11851/1589
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Hanalioglu, Z. | - |
dc.contributor.author | Fescioglu Unver, N. | - |
dc.contributor.author | Khaniyev, T. | - |
dc.date.accessioned | 2019-07-03T14:44:47Z | |
dc.date.available | 2019-07-03T14:44:47Z | |
dc.date.issued | 2018 | - |
dc.identifier.citation | Hanalioglu, Z., Unver, N. F., & Khaniyev, T. (2018). Asymptotic Expansions For The Moments Of The Renewal-Reward Process With A Normal Distributed Interference Of Chance. Applied And Computational Mathematics, 17(2), 141-150. | en_US |
dc.identifier.issn | 1683-3511 | - |
dc.description.abstract | In this study, a renewal-reward process with a normal distributed interference of chance is mathematically constructed. The ergodicity of this process is discussed. The exact formulas for the nth order moments of the ergodic distribution of the process are obtained, when the interference of chance has a truncated normal distribution with parameters (a, σ2). Using these results, we derive the asymptotic expansions with three terms for the nth order moments of the ergodic distribution, when a → ∞. Finally, the accuracy of the approximation formulas for the nth order moments of the ergodic distribution are tested by the Monte Carlo simulation method. © 2018, Institute of Applied Mathematics of Baku State University. All rights reserved. | en_US |
dc.language.iso | en | en_US |
dc.publisher | Institute of Applied Mathematics of Baku State University | en_US |
dc.relation.ispartof | Applied and Computational Mathematics | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Asymptotic Expansion | en_US |
dc.subject | Discrete Interference Of Chance | en_US |
dc.subject | Ergodic Moments | en_US |
dc.subject | Monte Carlo Simulation Method | en_US |
dc.subject | Renewal-Reward Process | en_US |
dc.title | Asymptotic Expansions for the Moments of the Renewal-Reward Process with a Normal Distributed Interference of Chance | en_US |
dc.type | Article | en_US |
dc.department | TOBB University of Economics and Technology | en_US |
dc.identifier.volume | 17 | en_US |
dc.identifier.issue | 2 | en_US |
dc.identifier.startpage | 141 | en_US |
dc.identifier.endpage | 150 | en_US |
dc.authorid | 0000-0003-1974-0140 | - |
dc.identifier.wos | WOS:000448677200002 | - |
dc.identifier.scopus | 2-s2.0-85074811806 | - |
dc.authorscopusid | 57188571645 | - |
dc.authorscopusid | 9639266600 | - |
dc.authorscopusid | 7801652544 | - |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.identifier.scopusquality | Q1 | - |
dc.identifier.wosquality | Q1 | - |
item.fulltext | No Fulltext | - |
item.languageiso639-1 | en | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.cerifentitytype | Publications | - |
item.openairetype | Article | - |
item.grantfulltext | none | - |
crisitem.author.dept | 02.4. Department of Industrial Engineering | - |
Appears in Collections: | Endüstri Mühendisliği Bölümü / Department of Industrial Engineering Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
CORE Recommender
WEB OF SCIENCETM
Citations
7
checked on Aug 31, 2024
Page view(s)
300
checked on Mar 31, 2025
Google ScholarTM
Check
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.